Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

White vaginal discharge, taking syscan 150, feels fatigue, applying candid cream. Advice?

Few months back, my wife had a white vaginal discharge . Her doctor advised Syscan 150 for both of us. At that time I had not visual symptoms other than fatigue . However, yesterday morning, underneath the head of the penis I saw some white patches / looked like uncleaned penis. later in the evening, my wife complained of symptoms she had experienced few months back. There was no physical contact since morning between the two of us. According to the earlier treatment , both of us took syscan 150 last night. However, this morning, the white patches / spot have come up on the head of the penis as well and look like they have spread. I have now also applied candid cream. Kindly advise. I am 30 years old, 80 kgs. 5 11 .
Asked On : Sat, 12 May 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that there might be having fungal infection both of you.
Continue with cream.
Medicine takes some time t give its effect.
Keep local part clean, dry and airy.
Ok and take care.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor